RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 269, Pages 150–152 (Mi tm2901)  

This article is cited in 2 scientific papers (total in 2 papers)

On the second moduli of continuity

S. V. Konyagin

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: We prove an inequality for the second moduli of continuity of continuous functions. Applying this inequality, we construct a nonnegative nonincreasing continuous function $\omega$ on $[0,+\infty)$ that vanishes at zero and is such that the function $\omega(\delta)/\delta^2$ decreases on $(0,+\infty)$ while $\omega$ is not asymptotically (as $\delta\to0$) equivalent to the second modulus of continuity of any continuous function.

Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 269, 143–145

Bibliographic databases:

Document Type: Article
UDC: 517.518.2
Received in September 2009

Citation: S. V. Konyagin, “On the second moduli of continuity”, Function theory and differential equations, Collected papers. Dedicated to Academician Sergei Mikhailovich Nikol'skii on the occasion of his 105th birthday, Tr. Mat. Inst. Steklova, 269, MAIK Nauka/Interperiodica, Moscow, 2010, 150–152; Proc. Steklov Inst. Math., 269 (2010), 143–145

Citation in format AMSBIB
\Bibitem{Kon10}
\by S.~V.~Konyagin
\paper On the second moduli of continuity
\inbook Function theory and differential equations
\bookinfo Collected papers. Dedicated to Academician Sergei Mikhailovich Nikol'skii on the occasion of his 105th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 269
\pages 150--152
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2729980}
\zmath{https://zbmath.org/?q=an:1207.26026}
\elib{http://elibrary.ru/item.asp?id=15109758}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 269
\pages 143--145
\crossref{https://doi.org/10.1134/S0081543810020124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281705900012}
\elib{http://elibrary.ru/item.asp?id=15337080}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956625009}


Linking options:
  • http://mi.mathnet.ru/eng/tm2901
  • http://mi.mathnet.ru/eng/tm/v269/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bezkryla S.I., Nesterenko O.N., Chaikovs'kyi A.V., “on the Third Moduli of Continuity”, Ukr. Math. J., 66:10 (2015), 1589–1594  crossref  mathscinet  zmath  isi  elib  scopus
    2. Bezkryla S.I., Nesterenko O.N., Chaikovs'kyi A.V., “On High Orders Moduli of Continuity Generated By Semigroups of Operators”, Jaen J. Approx., 8:2 (2016), 183–190  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:468
    Full text:24
    References:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019